# SDR DL76G081794

- Difficulty date: December 22, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 44,426 hours, 6,485 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 343002067
- Part serial: 11981
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILED IN FLIGHT.  WOULD NOT WORK IN ANY MODE APPROX 1 HOUR LATER WORKED NORMAL IN ALL MODES.  REPLACED WEATHER RADAR TRANSCEIVER AND INDICATOR PER AMM 34-43-01-004-001 AND 34-43-06-002-005 RESPECTIVELY.  PERFORMED OPERATIONAL AND SYSTEM TEST.  ALL PASSED GOOD.
